# SDR ASAA2023041842927

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,723 hours, 1,388 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4R5N45
- Condition: Faulty
- Location: Aft E/E Rack, E6
- Part time: 4,711 hours, 1,384 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF # 2 RTP INDICATES FAIL. GROUNDED - YES. INTIAL TROUBLESHOOTING REVEALED MAINTENANCE MESSAGE 23-21042 UNDER PRESENT LEG FAULTS. FOUND 5 INTERMITTENT FAULTS, AND 2 HARD FAULTS. BITE TEST ON LRU HF # 2 SHOWED GREEN. PRECAUTIONARY REMOVED AND REPLACED HF # 2 TRANSCEIVER REF B737-9 AMM 23-11-21/401. GROUND VERIFICATION SUCCESSFUL.
